- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2018 11 (1)
- Authors
- Peryazev, Nikolay A.; Sharankhaev, Ivan K.
- Contact information
- Peryazev, Nikolay A.: Saint Petersburg State Electrotechnical University Professor Popov, 5, Saint Petersburg, 197376 Russia; nikolai.baikal@gmail.com; Sharankhaev, Ivan K.: Institute of Mathematics and Informatics Buryat State University Smolin, 24a, Ulan-Ude, 670000 Russia; goran5@mail.ru
- Keywords
- multi-operation; multi-clone; super-clone; superposition; operation; substitution
- Abstract
Multi-clones and super-clones are considered in this paper. They are generalizations of clones. To get a super-clone one need to add to a multi-clone the closure condition with respect to solvability of the simplest equation. The condition for identity of multi-clone and super-clone is proved.
- Pages
- 97–102
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/68976
Journal of Siberian Federal University. Mathematics & Physics / On some Sufficient Condition for the Equality of Multi-clone and Super-clone
Full text (.pdf)